# SDR CA070515004

- Difficulty date: May 2, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 5,729 hours
- Engine: Lyc O320B2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: A4871
- Condition: Broken
- Location: Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 25 HOUR INSPECTION, FOUND (NR 2), (A) CYLINDERS IB LOWER BAFFLE RETAINER HEAD BROKEN AND ITS SPRING MISSING, THUS AFT BAFFLE IN CONTACT WITH NR 2 CYLINDER OIL RETURN LINE CAUSED DEEP WEAR ON OIL LINE. NO LEAK FOUND AT THAT TIME. RETAINER, SPRING AND OIL RETURN LINE REPLACED. (TC NR 20070515004)
